Florida, 2015Damaging Wind and Lightning Strike in Florida, September 4, 2015
September 4, 2015 · NWS MLB · 2 events in 2 counties and zones
Lightning associated with a strong thunderstorm struck a home in Winter Garden and caused a fire that nearly destroyed the home. A short time later, another thunderstorm became locally strong over the Kissimmee Airport, with microbust winds damaging a hanger building.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $252,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Lightning associated with a strong thunderstorm struck a home in Winter Garden and caused a fire that nearly destroyed the home. A short time later, another thunderstorm became locally strong over the Kissimmee Airport, with microbust winds damaging a hanger building.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Sep 4, 3:04 PM EST, 6 minutes earlier.
Area forecast discussion, Sep 4, 3:04 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
404 PM EDT FRI SEP 4 2015
.DISCUSSION...
REST OF TODAY/TONIGHT...COOLER TEMPERATURES ALOFT AND ITS
ASSOCIATED STEEPENING OF THE LAPSE RATES CONTRIBUTED TO AN EARLIER
START TO CONVECTION ACROSS THE AREA TODAY...INITIALLY ALONG THE
BREVARD COAST AND SINCE THEN TO THE WEST AND SOUTH. AS NOTED
PREVIOUSLY...THIS MORNINGS CLOUD COVER AND LIGHT NORTHEAST FLOW
KEPT CONVECTION TO A MINIMUM FROM CAPE CANAVERAL TO SANFORD AND
POINTS NORTH. GIVEN THE EARLIER START...AM EXPECTING THINGS TO
QUIET DOWN A BIT SOONER THIS EVENING. PLAN ON REMOVING POPS FROM
THE FORECAST SHORTLY AFTER SUNSET WITH GENERALLY DRY AND HUMID
CONDITIONS FOR THE OVERNIGHT.
SATURDAY...SURFACE TROUGH AXIS REMAINS OVER SOUTH FLORIDA KEEPING
LIGHT NORTHERLY FLOW OVER OUR AREA. TEMPERATURES REMAIN COOL
ALOFT WITH MID/UPPER LEVEL TROUGHING AND MOISTURE REMAINS
ABUNDANT...THOUGH GFS DOES INDICATE SOME LESSENING OF PWATS DURING
THE AFTERNOON..ESPECIALLY ACROSS NORTHERN AREAS. FLOW ALOFT WILL
BE A BIT WEAKER AS MID/UPPER LEVEL TROUGH AXIS MOVES CLOSER TO THE
AREA..SO WILL NEED TO WATCH FOR SLOWER MOVING STORMS TOMORROW
AFTERNOON. GIVEN THE DRIER AIR INTRUDING IN FROM THE NORTH...HAVE
PAINTED THE HIGHEST POPS ACROSS THE SOUTHERN 2/3RDS OF THE CWA
WITH A FOCUS ON THE INTERIOR...GENERALLY WEST OF INTERSTATE 95.
FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS BETWEEN 40 AND 45
MPH WILL REMAIN THE PRIMARY THREATS FROM TOMORROWS STRONGEST
STORMS.
SUNDAY-THURSDAY (FROM PREVIOUS DISCUSSION)...HIGH PRESSURE OVER
THE NORTHEAST U.S/NEW ENGLAND RIDGES ALONG THE EAST COAST AND INTO
THE NORTH CENTRAL GULF OF MEXICO. TROUGH OF LOW PRESSURE FROM
NORTHEAST OF THE BAHAMA ISLANDS ACROSS SOUTH FLORIDA AND INTO THE
SOUTHEAST GULF MOVES LITTLE THROUGH THE WEEKEND AND MONDAY. WITH
THE TROUGH AXIS TO THE SOUTH A LIGHT ONSHORE WIND SHOULD BE THE
RULE EACH MORNING. EARLY SEA BREEZES SHOULD ADD A COUPLE OF
MPH/KNOTS TO THE LARGER SCALE WIND PATTERN. THE ONSHORE WIND FLOW
IN THE MORNING WILL ALLOW THE EAST COAST SEA BREEZE TO FORM EARLY
AND PUSH INLAND DURING THE AFTERNOON.
TUESDAY-THURSDAY...THE TROUGH OF LOW PRESSURE LIFTS FROM THE BAHAMA
ISLANDS AND SOUTH FLORIDA NORTHEAST AND AWAY FROM FLORIDA. THIS WILL
ALLOW THE MID ATLANTIC HIGH TO BUILD WEST OVER THE BAHAMA ISLANDS
FLORIDA AND INTO THE EASTERN GULF OF MEXICO. THE SURFACE RIDGE AXIS
REMAINS OVER CENTRAL AND SOUTH FLORIDA. THIS WILL PRODUCE A
SOUTHEAST TO SOUTH WIND FLOW. LIKELY RAIN CHANCES IN THE INTERIOR ON
TUESDAY DROP SOME TO 50 TO 40 PERCENT BOTH WEDNESDAY AND THURSDAY.
AFTERNOON HIGHS UPPER 80S/AROUND 90 AT THE COAST AND LOW 90S
INTERIOR.
&&
.AVIATION...HIGHEST COVERAGE OF TSRA/SHRA REMAINS ACROSS INTERIOR
TERMINALS AND THE STUART AIRPORT THROUGH 21Z. EXPECT CONVECTION
TO SHIFT WESTWARD WITH TIME AND BE WEST OF THE EAST CENTRAL
FLORIDA TERMINALS BY 22Z. OVERNIGHT...VFR WITH LIGHT WINDS.
&&
.MARINE...LIGHT AND VARIABLE WINDS ALONG THE COAST LATE THIS
AFTERNOON...THANKS TO THIS AFTERNOONS CONVECTION OVER THE
MAINLAND...WILL TRANSITION TO OUT OF THE NORTH/NORTHEAST TONIGHT.
EXPECT NORTHERLY FLOW AT OR BELOW 10 KNOTS OVERNIGHT WITH SEAS AT
OR BELOW 2 FEET.
SAT-MON....LIGHT ONSHORE FLOW OVERNIGHT AND IN THE MORNING. SEA
BREEZES ADD A FEW KNOTS IN THE THE AFTERNOON. SEAS 1 TO 2 FEET
NEARSHORE AND 3 FEET OR LESS WELL OFFSHORE.
TUE...SOUTHEAST TO SOUTH WINDS AS HIGH PRESSURE BUILDS OVER
SOUTH AND CENTRAL FLORIDA. SEA BREEZES ADD A KNOT OR TWO TO THE
ONSHORE WIND AT THE COAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 88 75 88 / 20 40 20 40
MCO 75 90 75 89 / 20 60 20 50
MLB 75 88 75 88 / 20 50 20 50
VRB 75 88 75 88 / 20 50 20 50
LEE 75 91 74 89 / 20 50 20 50
SFB 75 90 74 89 / 20 50 20 40
ORL 75 91 75 89 / 20 60 20 50
FPR 74 89 74 88 / 30 50 20 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
FORECASTS...ULRICH
RADAR/IMPACT WEATHER....WEITLICH
AVIATION....SEDLOCK
Hazardous weather outlook, Sep 4, 9:07 AM EST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1007 AM EDT FRI SEP 4 2015
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-050000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1007 AM EDT FRI SEP 4 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
.THUNDERSTORM IMPACT...
GREATER MOISTURE AND COOLER TEMPERATURES ALOFT WILL LEAD TO A
MORE FAVORABLE ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. HOWEVER CONSIDERABLE CLOUD COVER ACROSS AREAS FROM LAKE
TO VOLUSIA COUNTIES MAY LIMIT HEATING AND INSTABILITY TODAY.
FARTHER SOUTH WHERE SUFFICIENT AFTERNOON HEATING OCCURS...
BOUNDARY INTERACTIONS AND AMPLE MOISTURE WILL LEAD TO SCATTERED
STORMS. COVERAGE OF LIGHTNING STORMS WILL INCREASE THROUGH MID
AFTERNOON ALONG WITH THE POSSIBILITY OF SOME STRONG STORMS AS
ACTIVITY IS STEERED SOUTHEAST AROUND 10 TO 15 MPH TOWARD THE
ATLANTIC COAST. THE MAIN HAZARD WILL BE FREQUENT LIGHTNING... WIND
GUSTS OF 40 TO 50 MPH AND LOCALLY HEAVY RAINFALL FROM 3 PM THROUGH
8 PM.
.MARINE THUNDERSTORM GUST IMPACT...
STORM MOTION TOWARD THE ATLANTIC COAST WITH MOVEMENT TOWARD THE
SOUTHEAST AROUND 10 TO 15 MPH WILL LEAD TO SOME STRONGER
STORMS...ESPECIALLY ACROSS THE BREVARD AND TREASURE COASTS AROUND
MID TO LATE AFTERNOON. WIND GUSTS OF 35 TO 45 KNOTS WILL BE
POSSIBLE ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING. INLAND
LAKES OF EAST CENTRAL FLORIDA MAY ALSO SEE GUSTY WINDS AND
FREQUENT LIGHTNING WITH SCATTERED AFTERNOON STORMS.
.WATERSPOUT IMPACT...
A BRIEF WATERSPOUT WILL BE POSSIBLE AT THE ATLANTIC COAST AND
INTRACOASTAL WATERS DUE TO ENHANCED STORM SCALE INFLOW IN
DEVELOPING CELLS. THIS TYPICALLY OCCURS WITHIN EAST TO SOUTHEAST
MOVING COASTAL STORMS WHILE INTERACTING WITH THE EAST COAST SEA
BREEZE FROM EARLY THROUGH MID AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A BROAD AREA OF LOW PRESSURE FORECAST JUST WEST OF THE STATE FROM
THIS WEEKEND INTO EARLY NEXT WEEK WILL LEAD TO NORMAL TO SLIGHTLY
ABOVE NORMAL SHOWER AND LIGHTNING STORM CHANCES INTO EARLY NEXT
WEEK. CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL
BE THE PRIMARY HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.
PENDERGRAST/WEITLICH
In the hours before
Special weather statement, Sep 4, 12:07 PM EST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
107 PM EDT FRI SEP 4 2015
FLZ047-053-041800-
SOUTHERN BREVARD COUNTY FL-OSCEOLA FL-
107 PM EDT FRI SEP 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSCEOLA AND
SOUTHWESTERN BREVARD COUNTIES UNTIL 200 PM EDT...
AT 105 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF HOLOPAW...MOVING SOUTH AT 15 MPH. ADDITIONAL
STRONG STORMS ARE LOCATED OVER THE MELBOURNE AREA.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...ROCKLEDGE...MALABAR AND CAMP HOLLY FISH CAMP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2795 8099 2826 8103 2831 8072 2797 8056
TIME...MOT...LOC 1705Z 345DEG 12KT 2820 8090
WEITLICH
Special weather statement, Sep 4, 1:07 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
207 PM EDT FRI SEP 4 2015
FLZ053-041845-
OSCEOLA FL-
207 PM EDT FRI SEP 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSCEOLA COUNTY UNTIL
245 PM EDT...
AT 207 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NARCOOSSEE...MOVING SOUTHEAST AT 15 TO 20 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SAINT CLOUD...HOLOPAW...BUENA VENTURA LAKES AND EAST LAKE TOHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2833 8104 2804 8087 2806 8134 2835 8138
TIME...MOT...LOC 1807Z 336DEG 22KT 2828 8126
WEITLICH
Special weather statement, Sep 4, 1:14 PM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
214 PM EDT FRI SEP 4 2015
FLZ054-059-041915-
ST. LUCIE FL-INDIAN RIVER FL-
214 PM EDT FRI SEP 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE AND SOUTHEASTERN INDIAN
RIVER COUNTIES UNTIL 315 PM EDT...
AT 213 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GIFFORD...MOVING SOUTH SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...SEBASTIAN AND VERO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2735 8026 2734 8027 2728 8022 2726 8028
2723 8029 2725 8032 2725 8033 2724 8032
2724 8031 2722 8029 2723 8067 2776 8071
2776 8043 2766 8038 2767 8038 2768 8037
2776 8042 2776 8039 2726 8020
TIME...MOT...LOC 1813Z 334DEG 13KT 2766 8040
LASCODYLocal storm report, Sep 4, 1:25 PM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
225 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND GST VERO BEACH AIRPORT 27.65N 80.42W
09/04/2015 M49 MPH INDIAN RIVER FL ASOS
&&
TESSpecial weather statement, Sep 4, 2:02 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
302 PM EDT FRI SEP 4 2015
FLZ045-041945-
ORANGE FL-
302 PM EDT FRI SEP 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ORANGE COUNTY UNTIL
345 PM EDT...
AT 302 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BELLE ISLE...OR OVER ORLANDO...MOVING SOUTH AT 5 TO 10 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...CONWAY...ORLANDO INTERNATIONAL AIRPORT...OAK RIDGE AND
AZALEA PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2853 8144 2854 8124 2835 8120 2835 8149
TIME...MOT...LOC 1902Z 011DEG 8KT 2848 8136
WEITLICH
Lightning, Orange
- When
- September 4, 3:10 PM EST
- Where
- Orange County, Beulah
- Property damage
- $250,000
- Reported by
- Broadcast Media
- Coordinates
- 28.530, -81.570
Lightning struck a home on Shadowmoss Drive in Winter Garden and started a fire which destroyed most of the home.
Thunderstorm Wind, Osceola
- When
- September 4, 3:50 PM EST
- Where
- Osceola County, Kissimmee Arpt
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 28.280, -81.430
Osceola County Emergency Management surveyed damage at the Kissimmee Airport due to a thunderstorm. Downburst winds estimated at 50 mph produced damage to a single metal hanger building (41 x 51 feet). The building door, facing north, was open at the time of the strong winds. The nearby ASOS recorded north wind gusts to 39 mph. No other damage noted within the vicinity.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Illinois, September 4, 2015$125,000 · 1 in hail · 10 events
- Hail and Damaging Winds in South Carolina, September 4, 2015$105,000 · 1 in hail · 4 events
- Hail and Damaging Winds in Ohio, September 4, 2015$48,000 · 50 kt wind · 8 events
- Flash Flood and Hail in Ohio, September 4, 2015$30,000 · 1 in hail · 16 events
- Damaging Wind in Illinois, September 4, 2015$60,000 · 63 kt wind · 1 event
- Damaging Winds in Pennsylvania, September 4, 2015$46,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in North Carolina, September 4, 2015$37,000 · 1 in hail · 5 events
- Damaging Wind in Nebraska, September 4, 2015$40,000 · 52 kt wind · 1 event
- Hail and Damaging Winds in Virginia, September 4, 2015$19,000 · 1 in hail · 17 events
- Hail and Lightning Strikes in Florida, September 4, 2015$25,000 · 0.88 in hail · 5 events
- Hail and Damaging Winds in North Carolina, September 4, 20151 injured · $3,000 · 1 in hail · 9 events
- Damaging Winds in Pennsylvania, September 4, 2015$18,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 596987, 596986.